# SDR FDEA202405060589

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING WORK CARD 57.20.01.2, FOUND CRACK ON CENTER UPPER AUXILLARY   TANK STRINGER 47 AT STATION XCW 17. CENTER UPPER AUXILLARY TANK STRINGER 47 AT STATION XCW 17 CRACKED AREA REPAIR   CARRIED OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
